Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the canonical form of the parametric equations of a space curve belonging to a non-special linear line complex


Author: C. R. Wylie Jr.
Journal: Bull. Amer. Math. Soc. 42 (1936), 687-688
DOI: https://doi.org/10.1090/S0002-9904-1936-06395-0
MathSciNet review: 1563403
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06395-0